# SDR DL72S992220

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Condition: Cracked
- Location: Lt Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, NR 4 SLAT I/B TRACK I/B SPAR STIFFENER CRACKED.  REPAIRED PER MM 57-20-21.
